Some new characterizations and results for fuzzy contractions in fuzzy b-metric spaces and applications

Haitham Qawaqneh, Mohd Salmi Md Noorani, Hassen Aydi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this work, we initiate the notion of a fuzzy cyclic (α, β)-admissibility to establish some fixed point results for contraction mappings involving a generalized simulation function in the class of fuzzy b-metric spaces. We give some illustrative examples to validate the new concepts and obtained results. At the end, we present an application on a Fredholm integral equation.

Original languageEnglish
Pages (from-to)6682-6696
Number of pages15
JournalAIMS Mathematics
Volume8
Issue number3
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • fixed point
  • fuzzy b-metric space
  • integral equation
  • simulation function

Fingerprint

Dive into the research topics of 'Some new characterizations and results for fuzzy contractions in fuzzy b-metric spaces and applications'. Together they form a unique fingerprint.

Cite this